Open Journal of Stomatology

Volume 2, Issue 4 (December 2012)

ISSN Print: 2160-8709   ISSN Online: 2160-8717

Google-based Impact Factor: 0.37  Citations  h5-index & Ranking

Bilateral double teeth—A case report

Full-Text HTML  XML Download Download as PDF (Size: 185KB)  PP. 366-368  

ABSTRACT

Developmental anomalies can occur as a result of conjoining or twinning defects. These include fusion, gemination and concrescence. Such anomalies occur more often in the deciduous than in the permanent dentition and only a few cases involving molar and premolar teeth have been reported in the literature. Cases of bilateral double teeth are less frequent than unilateral and prevalence seems to be higher in the anterior region. The present article is a rare case report of simultaneous occurrence of double teeth in permanent dentition involving the mandibular premolar-molar teeth in a 45-year-old male patient. Clinical observation along with radiographic examination was used to arrive at a diagnosis.

Cite this paper

Kulkarni, S. , Meghana, S. and Yadav, M. (2012) Bilateral double teeth—A case report. Open Journal of Stomatology, 2, 366-368. doi: 10.4236/ojst.2012.24063.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.